Error control in Adomian's decomposition method applied to the time-dependent Gross-Pitaevskii equation

U. Al Khawaja, Kamel Al-Khaled

Research output: Contribution to journalArticle

Abstract

We apply the Adomian decomposition method to the one-dimensional time-dependent Gross-Pitaevskii equation, which describes the evolution of bright solitons. We investigate the behaviour of the error in the solutions obtained by the Adominan method and make a comparison with the exact solution. We obtain a formula for the error as a function of time and the number of Adomian polynomials used.

Original languageEnglish
Pages (from-to)81-87
Number of pages7
JournalInternational Journal of Computer Mathematics
Volume84
Issue number1
DOIs
Publication statusPublished - Jan 2007

Fingerprint

Gross-Pitaevskii Equation
Adomian Decomposition Method
Error Control
Adomian Polynomials
Decomposition
Solitons
Exact Solution
Polynomials

Keywords

  • Gross-Pitaevskii equation
  • Numerical methods
  • Solitary wave solutions

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Error control in Adomian's decomposition method applied to the time-dependent Gross-Pitaevskii equation. / Al Khawaja, U.; Al-Khaled, Kamel.

In: International Journal of Computer Mathematics, Vol. 84, No. 1, 01.2007, p. 81-87.

Research output: Contribution to journalArticle

@article{7e7f224684774c21865de1c7b4cb1654,
title = "Error control in Adomian's decomposition method applied to the time-dependent Gross-Pitaevskii equation",
abstract = "We apply the Adomian decomposition method to the one-dimensional time-dependent Gross-Pitaevskii equation, which describes the evolution of bright solitons. We investigate the behaviour of the error in the solutions obtained by the Adominan method and make a comparison with the exact solution. We obtain a formula for the error as a function of time and the number of Adomian polynomials used.",
keywords = "Gross-Pitaevskii equation, Numerical methods, Solitary wave solutions",
author = "{Al Khawaja}, U. and Kamel Al-Khaled",
year = "2007",
month = "1",
doi = "10.1080/00207160601173589",
language = "English",
volume = "84",
pages = "81--87",
journal = "International Journal of Computer Mathematics",
issn = "0020-7160",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

TY - JOUR

T1 - Error control in Adomian's decomposition method applied to the time-dependent Gross-Pitaevskii equation

AU - Al Khawaja, U.

AU - Al-Khaled, Kamel

PY - 2007/1

Y1 - 2007/1

N2 - We apply the Adomian decomposition method to the one-dimensional time-dependent Gross-Pitaevskii equation, which describes the evolution of bright solitons. We investigate the behaviour of the error in the solutions obtained by the Adominan method and make a comparison with the exact solution. We obtain a formula for the error as a function of time and the number of Adomian polynomials used.

AB - We apply the Adomian decomposition method to the one-dimensional time-dependent Gross-Pitaevskii equation, which describes the evolution of bright solitons. We investigate the behaviour of the error in the solutions obtained by the Adominan method and make a comparison with the exact solution. We obtain a formula for the error as a function of time and the number of Adomian polynomials used.

KW - Gross-Pitaevskii equation

KW - Numerical methods

KW - Solitary wave solutions

UR - http://www.scopus.com/inward/record.url?scp=34047114605&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34047114605&partnerID=8YFLogxK

U2 - 10.1080/00207160601173589

DO - 10.1080/00207160601173589

M3 - Article

AN - SCOPUS:34047114605

VL - 84

SP - 81

EP - 87

JO - International Journal of Computer Mathematics

JF - International Journal of Computer Mathematics

SN - 0020-7160

IS - 1

ER -